Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A Geometric Gaussian Kaczmarz Method for Large Scaled Consistent Linear Equations"
written by Li Wen, Feng Yin, Yimou Liao, Guangxin Huang,
published by Journal of Applied Mathematics and Physics, Vol.9 No.11, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top